@article{IM2_1989_32_3_a7,
author = {V. V. Panyukov},
title = {Irreducible representations of completely solvable {Lie} algebras of positive characteristic},
journal = {Izvestiya. Mathematics},
pages = {607--626},
year = {1989},
volume = {32},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1989_32_3_a7/}
}
V. V. Panyukov. Irreducible representations of completely solvable Lie algebras of positive characteristic. Izvestiya. Mathematics, Tome 32 (1989) no. 3, pp. 607-626. http://geodesic.mathdoc.fr/item/IM2_1989_32_3_a7/
[1] Rudakov A. N., Predstavleniya algebr Li v kharakteristike $p$, Dis. ... kand. fiz.-matem. nauk, MGU, M., 1971
[2] Veisfeiler B. Yu., Kats V. G., “O neprivodimykh predstavleniyakh algebr Li”, Funktsion. analiz i ego prilozh., 5 (1971), 28–36 | MR | Zbl
[3] Grishkov A. N., “Neprivodimye predstavleniya vpolne razreshimykh $p$-algebr Li”, Algebra i logika, 16:3 (1977), 283–299 | MR | Zbl
[4] Strade H., “Darstellungen auflosbarer Lie-$p$-Algebren”, Math. Ann., 232 (1978), 15–32 | DOI | MR | Zbl
[5] Dzhumadildaev A. S., “Neprivodimye predstavleniya silno razreshimykh algebr Li nad polem polozhitelnoi kharakteristiki”, Matem. sb., 123(165):2 (1984), 212–229 | MR
[6] Diksme Zh., Universalnye obertyvayuschie algebry, Mir, M., 1978 | MR
[7] Dzhekobson N., Algebry Li, Mir, M., 1964 | MR
[8] Blattner R. J., “Induced and produced representations of Lie algebras”, Trans. Amer. Math. Soc., 144 (1969), 457–474 | DOI | MR
[9] Zassenhaus H., “The representations of Lie Algebras of praime characteristic”, Proc. Glasgow Math. Assoc., 2 (1954), 1–36 | DOI | MR | Zbl
[10] Kats V. G., “O klassifikatsii prostykh algebr Li nad polem s nenulevoi kharakteristikoi”, Izv. AN SSSR. Ser. matem., 34:2 (1970), 385–408 | MR | Zbl
[11] Milner A. A., “O maksimalnoi stepeni neprivodimykh predstavlenii algebry Li nad polem polozhitelnoi kharakteristiki”, Funktsion. analiz i ego prilozh., 14:2 (1980), 67–68 | MR
[12] Quillen D., “On the endomorphism ring of simple module over an enveloping algebra”, Proc. Amer. Math. Soc., 21:1 (1969), 171–172 | DOI | MR | Zbl